MAUDE Adverse Event Report: CAREFUSION SMALLBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION SMALLBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number C25012
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned.The customer¿s complaint could not be confirmed because the product will not be returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the anti-siphon valve tubing leaked while infusing etoposide.The tubing disconnected from the adult patient's pac line which caused blood to backflow onto the bed and linens.Chemotherapy spill kit was used to clean up blood and area.Tubing was replaced and the chemotherapy restarted.There was no harm.

Brand Name
SMALLBORE EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8496061
Report Number9616066-2019-00988
Device Sequence Number19087499
Product Code FPA
UDI-Device Identifier10885403235610
UDI-Public10885403235610
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC25012
Device Catalogue NumberC25012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, THERAPY DATE: (B)(6) 2019